MathSciNet Relay Station
MathSciNet bibliographic data
MR2250141 (2007k:70029) 70H33 (35A30 58J70)
Kara, A. H.; Mahomed, F. M. Noether-type symmetries and conservation laws via partial Lagrangians. Nonlinear Dynam. 45 (2006), no. 3-4, 367–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement